# SDR MEX2002285

- Difficulty date: September 2, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel Valve
- Part time: 33,430 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  A FUEL LEAK WAS DETECTED NEAR APU FUEL FEED LINE DRAIN.  APU WAS TURNED OFF, HOWEVER THE LEAK CONTINUED, THE FUEL PUMP WAS TURNED OFF AND LEAK DISAPPEARED.  LINE WAS CHECKED BUT NO DAMAGE WAS FOUND.   THE APU FUEL FEED VALVE WAS DISCONNECTED AND NO LEAKS WERE DETECTED.  APU WAS DEFERRED BY MEL, AND REPLACED IAW MM, AND AN O-RING OF DRAIN TUBE WAS CHANGED IAW MM.
